# SDR CALA2025110410866

- Difficulty date: November 2, 2025
- Submitted: November 4, 2025
- Operation: Air carrier
- Aircraft: N77518
- Make and model: Boeing 737824
- Aircraft serial: 31605
- Aircraft time: 53,209 hours, 19,377 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Dirty
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR LIGHT ILLUMINATED AFTER LANDNG INDICATION ONLY INOP. DOOR OPERATION IS GOOD.  PERFORMED ENTRY DOOR SWITCH TEST REF AMM 52-71-1-710-802, DOOR INDICATION WORKED AS IT SHOULD. WHILE OPENING/CLOSING FWD ENTRY ADD EMP:U437449 DOOR LATCH, NOTICED IT TOOK MORE FORCE TO OPEN AND CLOSE COMPARED TO THE OTHER ENTRY AND SERVICES DOORS. REF OPEN LP 6829531 CLEANED THE DEBRIS FROM THE TRACKS . OPS CHECK IS NORMAL PER AMM 52-11-00 .
